MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-29
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the same day a transcatheter aortic valve was implanted, a permanent pacemaker was implanted for 2nd degree atr io-ventricular (av) block.
 
Additional Manufacturer Narrative
Continuation of d10: product id {d-evolutfx-2329}; product lot/serial number {unknown}; product type: {0195 - heart valves}; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected data: section g - all manufacturers.Manufacturer name and relevant contact information were incorrectly populated on initial report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway, MN 
EI  
7635269277
MDR Report Key24284559
Report Number9617601-2026-01027
Device Sequence Number9802995
Product Code NPT
UDI-Device Identifier00763000370701
UDI-Public(01)00763000370701(17)260502
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model NumberEVOLUTFX-29
Device Catalogue NumberEVOLUTFX-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/06/2026
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 ...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale